# SDR N6WA2017040101

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 30,290 hours, 20,623 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 1 LOW PRESSURE CAUTION MESSAGE. FOUND A BAD O-RING AT THE NR 1 SYSTEM FORWARD FILTER PRESSURE SWITCH. REMOVED AND REPLACED THE O-RING IAW AMM 29-11-05. SERVICED THE RESERVOIR IAW AMM 12-12-29.  PERFORMED HYDRAULIC NR1 LEAK CHECK. NO LEAKS NOTED
